Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 25, 2015, 7:54 AM CDT for Lamar County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2015, 7:54 AM CDT (12:54 UTC)
- Expired
- Mar 25, 2015, 8:30 AM CDT
- In force
- 36 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Lamar County, TX
The radar
The Western Arkansas radar (KSRX), 199 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 702 J/kg
- Mixed-layer CIN
- -301 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
675
WUUS54 KFWD 251254
SVRFWD
TXC277-251330-
/O.NEW.KFWD.SV.W.0003.150325T1254Z-150325T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
754 AM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LAMAR COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 830 AM CDT
* AT 753 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLOSSOM...OR 8 MILES
EAST OF PARIS...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
PARIS...BLOSSOM...DEPORT AND SUN VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3344 9547 3374 9555 3388 9551 3388 9546
3387 9546 3387 9534 3388 9533 3388 9531
3338 9531
TIME...MOT...LOC 1253Z 217DEG 31KT 3371 9540
$$
JLDUNN2 follow-up statements
777
WWUS54 KFWD 251310
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
810 AM CDT WED MAR 25 2015
TXC277-251330-
/O.CON.KFWD.SV.W.0003.000000T0000Z-150325T1330Z/
LAMAR TX-
810 AM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR NORTHEASTERN LAMAR COUNTY...
AT 809 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 12
MILES NORTHEAST OF PARIS...OR 17 MILES SOUTHEAST OF HUGO
OKLAHOMA...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BLOSSOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3367 9537 3376 9543 3383 9544 3386 9543
3387 9539 3387 9534 3388 9533 3388 9531
3354 9531
TIME...MOT...LOC 1309Z 217DEG 31KT 3382 9530
$$
EM306
WWUS54 KFWD 251328
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
828 AM CDT WED MAR 25 2015
TXC277-251337-
/O.EXP.KFWD.SV.W.0003.000000T0000Z-150325T1330Z/
LAMAR TX-
828 AM CDT WED MAR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAMAR COUNTY WILL
EXPIRE AT 830 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3367 9537 3376 9543 3383 9544 3386 9543
3387 9539 3387 9534 3388 9533 3388 9531
3354 9531
TIME...MOT...LOC 1323Z 217DEG 31KT 3382 9530
$$
MBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 6:51 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Mar 25, 6:51 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 651 AM CDT WED MAR 25 2015 .AVIATION... /12Z TAFS/ CONCERNS...MVFR AND IFR CIGS THIS MORNING. STRONG AND GUSTY SOUTH WINDS TODAY. COLD FRONT OVERNIGHT WILL BRING MVFR CIGS... RAIN/STORMS...AND STRONG NORTH WINDS. MVFR STRATUS WITH BASES BETWEEN 700-1500 FEET CONTINUE TO AFFECT ALMOST ALL OF THE TAF SITES THIS MORNING. EXPECT THE STRATUS TO REMAIN SCT-BKN THROUGH 15-16Z WITH VFR CONDITIONS EXPECTED THE REST OF THE DAY. SOUTH WINDS WILL INCREASE TO 15-20 KTS WITH GUSTS UP TO 30 KTS AHEAD OF A COLD FRONT THAT ARRIVES TONIGHT. BEFORE THE FRONT ARRIVES...MVFR STRATUS WILL SURGE NORTH AGAIN THIS EVENING. AS THE FRONT APPROACHES...THE WINDS WILL BECOME STRONG OUT OF THE WEST FOR A BRIEF PERIOD AND THEN BECOME NORTH- NORTHWESTERLY WITH SUSTAINED SPEEDS BETWEEN 24-30 KTS AND GUSTS UP TO 35 KTS. THESE STRONG WINDS WILL PREVAIL THROUGH THURSDAY MORNING. GIVEN THE DIRECTION OF THE WINDS...SIGNIFICANT CROSSWIND ISSUES ARE NOT EXPECTED AT THE TAF STIES. BEHIND THE FRONT...MVFR CIGS WILL CONTINUE BUT ARE EXPECTED TO SCATTER AND CLEAR DURING THE THURSDAY MORNING HOURS. THIS AFTERNOON AND EVENING WE WILL BE WATCHING FOR ISOLATED STORMS DEVELOPING WEST OF THE REGION. THESE STORMS COULD BE SEVERE AND MAY TRACK CLOSE TO THE AIRPORTS THIS EVENING. DEPENDING ON THE EVOLUTION AND TRACK OF THESE STORMS...THUNDER MAY HAVE TO BE INCLUDED IN THE TAFS THIS EVENING. OTHERWISE...A THIN LINE OF SHOWERS AND POSSIBLY A FEW THUNDERSTORMS IS EXPECTED ALONG THE FRONT. WILL CONTINUE A VCTS MENTION ON THE METROPLEX TAFS BETWEEN 04-06Z WITH A BRIEF WINDOW OF -SHRA AFTER 06Z. AT WACO...WILL MENTION A VCSH FROM 08-10Z. JLDUNN && .PREV DISCUSSION... /ISSUED 405 AM CDT WED MAR 25 2015/ 00Z UPPER AIR ANALYSIS HAD A SHORTWAVE TROUGH IN SOUTHERN ARIZONA AND SINCE THAT TIME WATER VAPOR SATELLITE HAS TRACKED IT INTO SOUTHERN NEW MEXICO. THE 00Z MODEL GUIDANCE HAS LATCHED ONTO THIS FEATURE AND BRINGS THIS SHORTWAVE THROUGH NORTH TEXAS DURING THE MIDDAY HOURS. THIS MEANS THE BEST LIFT OVER THE REGION WILL OCCUR BEFORE PEAK HEATING...AND MORE IMPORTANTLY...SUBSIDENCE IN THE WAKE OF THIS FEATURE WILL AFFECT THE REGION DURING THE MID-LATE AFTERNOON HOURS. A STRONG CAP WILL BE IN PLACE OVER THE REGION...AND IF THERE IS ANY TREND AMONG THE MODEL CONSENSUS OVER THE LAST 24 HOURS...IT IS THAT THE CAP LOOKS STRONGER LIKELY DUE TO THE LEAD SHORTWAVE TRACKING OVER TOO EARLY IN THE DAY. A DRYLINE WILL DEVELOP AND REACH A LINE JUST WEST OF THE CWA BORDER BY LATE AFTERNOON. OVER THE FAR WESTERN ZONES...DAYTIME HEATING DOES ALLOW CIN TO ERODE TO LESS THAN 50 J/KG...BUT THIS IS STILL A VALUE THAT IS NOT EASY TO OVERCOME. THE CAP STRENGTH INCREASES EVEN MORE FARTHER EAST ALONG THE I-35 CORRIDOR TO THE POINT WHERE SURFACE BASED CONVECTION WOULD BE IMPOSSIBLE THROUGH THIS EVENING. WHILE RAP/NAM/WRF/GFS/ECMWF DO SHOW QPF AROUND 7 PM NEAR THE DRY LINE...A CLOSER INTERROGATION OF THE MODEL MASS FIELDS SUGGEST THIS PRECIPITATION IS ORIGINATING FROM HIGH BASED CONVECTION ABOVE THE CAP. LAPSE RATES ARE VERY STEEP ABOVE THE INVERSION...AND THAT IS A SITUATION THAT OFTEN LEADS TO CONVECTION FORMING ABOVE THE CAP PROVIDED THERE IS ENOUGH MOISTURE AVAILABLE. THIS BRINGS US TO THE FORECASTING DILEMMA OF THE DAY. IT IS NICE TO TRY TO SIMPLIFY FORECASTING THUNDERSTORMS INTO A BINARY EVENT SUCH AS WILL THE CAP BREAK OR WONT IT...BUT THE ANSWER IS MORE COMPLEX THAN THAT. DRY FORECASTS THAT UNEXPECTEDLY TURN INTO STORMY WEATHER ARENT USUALLY BECAUSE THE CAP SPONTANEOUSLY BROKE...BUT OFTEN OCCUR WHEN STEEP LAPSE RATES AND LIFT ARE AVAILABLE...BUT THE MODEL GUIDANCE UNDERESTIMATES THE MOISTURE IN A SMALL LAYER SOMEWHERE ABOVE THE CAP. ONCE CONVECTION STARTS ABOVE THE CAP AND BEGINS TO PRECIPITATE HEAVILY IT CAN SET OFF A CHAIN REACTION AND SPARK NEW CONVECTION BY EITHER EVAPORATIVE COOLING OF THE WARM DRY CAP LAYER...OR PROVIDING THE LOCALIZED LIFT/FORCING WITH ITS PRECIPITATION INDUCED OUTFLOW BOUNDARIES TO BREAK THE CAP MECHANICALLY NEARBY. OR IN THE SPECIAL CASE OF A SUPERCELL THAT DEVELOPS ABOVE THE CAP...THE DYNAMIC LIFT GENERATED BY THE STORM CAN REACH DOWN THROUGH THE INVERSION AND PULL UP HIGH THETA-E SURFACE AIR PARCELS THAT ARE TOO THERMODYNAMICALLY STABLE TO OVERCOME THE CAP ON THEIR OWN. OUT IN THE WILD WE CAN TELL WHEN A SUPERCELL IS DOING THIS PROCESS BECAUSE IT WILL DISPLAY A SMOOTH LAMINAR CLOUD BASE. BECAUSE I HAVE HAD A SHARE OF DRY FORECAST BUST WHEN STEEP LAPSE RATES WERE PRESENT I HAVE LEARNED TO TREAD CAUTIOUSLY ON DAYS LIKE TODAY. THE REALITY IS THAT MODEL GUIDANCE IS JUST NOT GOOD ENOUGH TO FORECAST THE EXACT MOISTURE CONTENT ACCURATELY THROUGH SEVERAL THOUSAND FEET...NOR IS IT GOOD ENOUGH TO SIMULATE WHAT THE INDIVIDUAL CONVECTIVE CELLS WILL DO TO THE ATMOSPHERE NEARBY ONCE THEY FORM AND PRECIPITATE. THAT IS NOT TO SAY SETUPS LIKE TODAY ALWAYS RESULT IN CONVECTIVE EVENTS...BUT IT IS ACCURATE TO SAY WE CANT TRUST A DRY MODEL FORECAST AS MUCH. CONSIDERING THAT MODEL GUIDANCE IS ALREADY SHOWING SOME ELEVATED CONVECTION EVEN THOUGH THE CAP APPEARS PRETTY TOUGH TO OVERCOME FOR SURFACE BASED CONVECTION...WE WILL MAINTAIN 20-30 POPS OVER THE WESTERN AND NORTHWESTERN ZONES THIS AFTERNOON AND EVENING. THE INITIAL ELEVATED CONVECTION WILL POSE LITTLE TO NO SEVERE WEATHER THREAT BECAUSE THERE IS NOT AS MUCH INSTABILITY TO WORK WITH. IT IS JUST A QUESTION OF WHETHER THIS INITIAL ELEVATED CONVECTION WILL EVOLVE TO USE THE MORE UNSTABLE AIR FROM BELOW THE CAP OR NOT. SHOULD THIS OCCUR...CAPE OF 1000-2000 J/KG IS AVAILABLE FOR MORE INTENSE UPDRAFTS AND A SEVERE HAIL AND WIND THREAT. HOWEVER...THE OVERALL RISK OF SEVERE STORMS IS A BIT LOWER THAN IT LOOKED LIKE IT WOULD BE YESTERDAY...AGAIN DUE TO THE MORE INTENSE CAP THAT WILL EITHER SUPPRESS SEVERE CONVECTION ALTOGETHER OR TAKE SOME OF THE JUICE OUT OF IT. WE WILL ADVERTISE THE SLIGHT RISK OF SEVERE IN THE WESTERN AND NORTHWESTERN ZONES FOR THE LATE AFTERNOON AND EARLY EVENING HOURS IN OUR OTHER PRODUCTS. SOME OF THIS CONVECTION MAY STAY ELEVATED AND MOVE EAST AFFECTING THE I-35 CORRIDOR REGION THIS EVENING...BUT DUE TO CIN INCREASING TO OVER 100-150 J/KG...ANY SEVERE THREAT WOULD DROP OFF QUICKLY. THE PRIMARY SHORTWAVE TROUGH WILL BE MOVING INTO THE REGION DURING THE MID EVENING TO OVERNIGHT HOURS WHEN FORCING WILL FINALLY HELP LIFT AND ERODE THE CAP. OBVIOUSLY WITH THE LOSS OF DAYTIME HEATING...THE AIRMASS WILL NOT BE AS UNSTABLE AND CAPE WILL BE 1000 J/KG OR LESS. A COLD FRONT WILL BE BARRELING SOUTHWARD THROUGH THE PLAINS TODAY AND WHEN IT ARRIVES IN THE NW ZONES AROUND 10 PM...A THIN LINE OF SHOWERS AND STORMS SHOULD START TO DEVELOP ALONG IT. THE FRONT WILL BE MOVING SO FAST...THAT IT WILL UNDERCUT CONVECTION QUICKLY AND LIMIT ITS ABILITY TO BE SEVERE OR PRODUCE MUCH RAINFALL. STRONG NW WINDS OF 20 TO 30 MPH IN THE WAKE OF THE FRONT MAY NECESSITATE A WIND ADVISORY...BUT WILL DEFER THE ISSUANCE OF SUCH TO THE NEXT SHIFT. CLEARING SKIES WILL OCCUR DURING THE DAY THURSDAY WITH THE NORTHERLY WINDS GRADUALLY SUBSIDING DURING THE AFTERNOON. HIGHS WILL BE MUCH COOLER AND ONLY IN THE LOW 60S. LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR GOOD RADIATIONAL COOLING THURSDAY NIGHT AND LOWS FROM THE UPPER 30S TO MID 40S LOOK LIKELY. A STRING OF FAIRLY PLEASANT DAYS ARE EXPECTED FRIDAY THROUGH SUNDAY WITH TEMPERATURES WARMING AND SOUTH WINDS INCREASING A BIT EACH DAY. A COLD FRONT IS FORECAST TO STALL OVER OKLAHOMA ON MONDAY AND THEREFORE BELIEVE RAIN CHANCES WILL STAY TO THE NORTH OF THE AREA UNTIL MONDAY NIGHT WHEN THE BOUNDARY MAY SLIP SOUTH OF THE RED RIVER. GFS IS AT ODDS WITH THE ECMWF/CANADIAN WITH THE NEXT SYSTEM. THE GFS SHOWS THE TROUGH MOVING THROUGH TEXAS WITH A GOOD ROUND OF RAIN TUESDAY AND WEDNESDAY. THE OTHER MODELS SHOW IT REMAINING WEAK AND STAYING A BIT TOO FAR SOUTH OF THE AREA TO PROVIDE MUCH RAIN. WILL KEEP POPS LOW AND TEMPS NEAR OR JUST ABOVE CLIMO FOR NOW. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 51 62 43 73 / 10 50 10 0 0 WACO, TX 80 53 63 40 73 / 5 50 10 0 0 PARIS, TX 80 51 61 40 65 / 5 60 10 0 0 DENTON, TX 83 49 62 40 72 / 10 40 10 0 0 MCKINNEY, TX 81 50 62 38 71 / 10 60 10 0 0 DALLAS, TX 82 51 62 45 73 / 10 50 10 0 0 TERRELL, TX 80 52 62 41 70 / 5 50 10 0 0 CORSICANA, TX 79 54 62 42 70 / 5 50 20 0 0 TEMPLE, TX 80 54 63 41 74 / 5 50 10 0 0 MINERAL WELLS, TX 85 49 62 40 74 / 20 40 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/92
Hazardous weather outlook, Mar 25, 4:11 AM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 411 AM CDT WED MAR 25 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 411 AM CDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS WEST OF A LAMPASAS...TO WEATHERFORD...TO GAINESVILLE LINE LATE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BE SEVERE AND THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. SOME THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS NORTH AND CENTRAL TEXAS OVERNIGHT AS A COLD FRONT MOVES THROUGH. BEHIND THE COLD FRONT...STRONG NORTH WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG AND GUSTY NORTH WINDS WILL OCCUR THURSDAY MORNING BEHIND A COLD FRONT. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED WEST OF A LAMPASAS...TO WEATHERFORD...TO GAINESVILLE LINE LATE THIS AFTERNOON AND EVENING. JLDUNN
In the hours before
Special weather statement, Mar 25, 7:46 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 AM CDT WED MAR 25 2015
TXZ095-251330-
LAMAR-
746 AM CDT WED MAR 25 2015
...A STRONG THUNDERSTORM WILL AFFECT LAMAR COUNTY...
AT 746 AM CDT...A STRONG THUNDERSTORM WAS OVER BLOSSOM...OR NEAR
PARIS...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PARIS...BLOSSOM...DEPORT AND SUN VALLEY.
LAT...LON 3353 9568 3387 9551 3389 9546 3387 9546
3387 9534 3389 9533 3388 9531 3338 9531
TIME...MOT...LOC 1246Z 217DEG 31KT 3366 9543
JLDUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:46 AM CDT | Special Weather Statement | FWD | Lamar | 44 min |
| Mar 25, 3:15 PM CDT | Wind Advisory | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 26 more | 21 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.